Interdisciplinary Information Sciences
Online ISSN : 1347-6157
Print ISSN : 1340-9050
ISSN-L : 1340-9050
Special Issue: New Trends in Infinite Dimensional Analysis and Quantum Probability
Quantum Stochastic Gradients
Un Cig JINobuaki OBATA
Author information
JOURNAL FREE ACCESS

2009 Volume 15 Issue 3 Pages 345-359

Details
Abstract

We obtain regularity properties of the quantum stochastic gradients (creation, annihilation and conservation gradients) by systematic study of their various domains. Accordingly, regularity properties of the (non-adapted) quantum stochastic integrals of Hitsuda–Skorohod type follow by duality.

Information related to the author
© 2009 by the Graduate School of Information Sciences (GSIS), Tohoku University
Previous article Next article
feedback
Top